Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Wu, Jie

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 2

Number of views:
This page:128
Abstract pages:990
Full texts:293
References:114
E-mail:
Website: http://www.math.nus.edu.sg/~matwujie

Subject:

Algebraic Topology and Group Representation Theory.


http://www.mathnet.ru/eng/person72756
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/320397

Publications in Math-Net.Ru
2016
1. Roman Mikhailov, Jie Wu, “On the metastable homotopy of mod 2 Moore spaces”, Algebr. Geom. Topol., 16:3 (2016),  1773–1797  mathnet  mathscinet  zmath  isi  scopus
2. V. G. Bardakov, R. Mikhailov, V. V. Vershinin, J. Wu, “On the pure virtual braid group $PV_3$”, Comm. Algebra, 44:3 (2016),  1350–1378  mathnet  mathscinet  isi  scopus
3. Jelena Grbić, Taras Panov, Stephen Theriault, Jie Wu, “The homotopy types of moment-angle complexes for flag complexes”, Trans. Amer. Math. Soc., 368:9 (2016),  6663–6682  mathnet  mathscinet  isi  scopus
2015
4. V. Bardakov, K. Gongopadhyay, M. Singh, A. Vesnin, J. Wu, “Some problems on knots, braids, and automorphism groups”, Sib. Èlektron. Mat. Izv., 12 (2015),  394–405  mathnet
2014
5. V. G. Bardakov, V. V. Vershinin, J. Wu, “On Cohen braids”, Trudy Mat. Inst. Steklova, 286 (2014),  22–39  mathnet  elib; Proc. Steklov Inst. Math., 286 (2014), 16–32  isi  elib  scopus
2013
6. R. Mikhailov, J. Wu, “Combinatorial group theory and the homotopy groups of finite complexes”, Geom. Topol., 17:1 (2013),  235–272  mathnet  mathscinet  zmath  isi  scopus
7. J. Wu, R. V. Mikhailov, “Homotopy groups as centres of finitely presented groups”, Izv. RAN. Ser. Mat., 77:3 (2013),  149–162  mathnet  mathscinet  zmath  elib; Izv. Math., 77:3 (2013), 581–593  isi  elib  scopus
2012
8. V. G. Bardakov, R. Mikhailov, V. V. Vershinin, J. Wu, “Brunnian braids on surfaces”, Algebr. Geom. Topol., 12:3 (2012),  1607–1648  mathnet  mathscinet  zmath  isi  scopus

Presentations in Math-Net.Ru
1. Simplicial James-Hopf map and decompositions of the unstable Adams spectral sequence for suspensions
Jie Wu
International conference "Algebraic Topology, Combinatorics, and Mathematical Physics" on occasion of Victor Buchstaber's 75th birthday
May 26, 2018 11:00   
2. Combinatorial group theory and the homotopy groups of finite complexes
Jie Wu
International conference "Algebraic Topology and Abelian Functions" in honour of Victor Buchstaber on occasion of his 70th birthday
June 19, 2013 15:50   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022